# SDR NOCA07712

- Difficulty date: June 15, 2012
- Submitted: July 15, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Depressor
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON I/B MID T/R FIRE SEAL DERESSOR IS GOUGED & CHAFED.  REPAIRED PER ATS ER 12-02288 DATED 7-13012 & NAA EO 767-54-0043 REV INITIAL DATED 7-13-12.
